# SDR 7C7A2023062200039

- Difficulty date: June 22, 2023
- Submitted: June 25, 2023
- Operation: Air carrier
- Aircraft: N628NP
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27809
- Aircraft time: 81,289 hours, 27,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R AFT EMERGENCY DOOR LIGHT INOP - EXTERIOR LIGHT.
